# SDR 97ZZZM1080

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ML
- Make and model: Airbus A320-231
- Aircraft serial: 338
- System (JASC): 7603 · Power Lever
- Part: Eiu
- Part number: 3957985205
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, G

## Discrepancy

DURING CLIMB-OUT OF PVR TO ORD, AIRCRAFT EXPERIENCED A NR 1 EIU FAULT FOLLOWED BY A AUTO THRUST AND NR 1 AND NR 2 PACK FAULTS.  AIRCRAFT DIVERTED TO DGO.  DURING DESCENT OXYGEN MASKS DROPPED.  REMAINDER DESCENT LANDING WAS WITHOUT INCIDENT.  (M)
